# SDR 2006FA0000855

- Difficulty date: July 20, 2006
- Submitted: August 24, 2006
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Torque Tube
- Part number: 55421029
- Condition: Damaged
- Location: Nose Gear Doors
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE NOSE LANDING GEAR DOOR TORQUE TUBE RECEIVED NEW FROM MFG HAS THE ATTACHMENT ARMS MISALIGNED.  HOLE FOR THE LINKAGE ATTACHMENT BOLT HAS BEEN DRILLED WITH LESS THAN ALLOWABLE EDGE DISTANCE TO COMPENSATE FOR THE MISALIGNED ARMS.  (K)
